# SDR AWXA200200340

- Difficulty date: April 13, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 12,786 hours, 5,526 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: FPTN404781R0003
- Condition: Out Of Adjust
- Location: Avionics Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0590 - WHILE CLIMBING OUT OF PHX EN ROUTE TO MCI AT 10,000 FEET ECAM INDICATED THE RT AFT AVIONICS DOOR WAS OPEN.  AIRCRAFT TURNED BACK AND LANDED SAFELY AT PHX.  MAINTENANCE VERIFIED THE DOOR WAS CLOSED.  ADJUSTED THE GAP ON THE RT AFT AVIONICS DOOR PROXIMITY SWITCH, OPERATIONAL TEST WAS GOOD.
